Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 636451, 9 pages
http://dx.doi.org/10.1155/2015/636451
Research Article

An LMI Approach to Guaranteed Cost Control Design for Teleoperation Systems

School of Automation and Electrical Engineering, University of Science and Technology Beijing, Beijing 100083, China

Received 18 May 2015; Revised 21 July 2015; Accepted 22 July 2015

Academic Editor: Mitsuhiro Okayasu

Copyright © 2015 Yuling Li and Yixin Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A procedure for the guaranteed cost control design of delayed bilateral teleoperation systems with nonlinear external forces is proposed. The assumption that the external forces are nonlinear functions of velocities and/or positions of local devices and that one part of these forces satisfies sector condition has been made. A stability criterion is formulated firstly and then the optimal guaranteed cost controller is obtained by solving the equivalent convex optimization problem in the form of linear matrix inequalities (LMIs). The controller preserves closed-loop stability regardless of the delay length. The behavior of the resulting teleoperation system is illustrated in simulations.